MathSciNet Relay Station
MathSciNet bibliographic data
MR1071817 (91h:60085) 60J55 (60E15 60G17 60J30)
Lacey, Michael Large deviations for the maximum local time of stable Lévy processes. Ann. Probab. 18 (1990), no. 4, 1669–1675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement